# SDR 20010511CW002

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Aircraft: N8285Y
- Make and model: Piper PA-28-181
- Aircraft serial: 288190023
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 6528000
- Condition: Sheared
- Location: Nlg Strut
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS DOING A TOUCH AND GO, WHEN THE NOSE WHEEL STARTED TO SHIMMY.  THE NOSE WHEEL FORK SHEARED OFF FROM THE LOWER STRUT TUBE.   COULD NOT TELL IF THERE WAS A PREVIOUS CRACK IN THE TUBE.
